# SDR 08FDEA00373

- Difficulty date: February 8, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Panel
- Condition: Worn
- Location: Thrust Reverser
- Component: Thrust Reverser, NA
- Component part number: 2210501545
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD T/R UPPER BIFURCATION DUCT INNER PANEL HAS WEAR COMPLIED WITH FED EX EA6-7830-7-113013.  NR 2 ENGINE OUTBOARD T/R UPPER  BIFURCATION HEAT SHIELD REPAIR.
